# SDR MALA010556

- Difficulty date: June 24, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 12,055 hours, 13,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7253721447
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Found during 4K-Check in CWA, Angle between Frame 237 and 258 is corroded.  Maintenance installed new Angle at Frame 237 and 258. IAW Saab SRM 51 PN 7253721-447
